# SDR C2XA03CL140

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348940
- Part serial: 00073635
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2802 THE CREW REPORTED THE NR 1 ENGINE SHOWED NO FUEL FLOW WHILE ENGINE NR 1 WAS RUNNING.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 DAU.  OPERATIONAL CHECKS WERE GOOD.
